# SDR RAIA00604026

- Difficulty date: April 17, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 18,017 hours, 16,112 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unknown
- Location: Emrgency Lightsw
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5426 - STL - FOUND GALLEY EMERGENCY LIGHT NOT WORKING.  MAINTENANCE RESEATED CONNECTION TO GALLEY EMERGENCY EXIT SIGN.
